BibTeX record journals/amc/DouL17

download as .bib file

@article{DBLP:journals/amc/DouL17,
  author       = {Jiawei Dou and
                  Shundong Li},
  title        = {Optimal impulsive harvesting policies for single-species populations},
  journal      = {Appl. Math. Comput.},
  volume       = {292},
  pages        = {145--155},
  year         = {2017},
  url          = {https://doi.org/10.1016/j.amc.2016.07.027},
  doi          = {10.1016/J.AMC.2016.07.027},
  timestamp    = {Fri, 21 Feb 2020 21:25:49 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/DouL17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}